MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KC-27030
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2025.The original surgery is dated (b)(6) 2022.The reason for revision is reported loosening.During the revision all implants were removed and replaced with a new implants.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key21399391
Report Number1226188-2025-00013
Device Sequence Number9318194
Product Code JWH
UDI-Device Identifier00841690111474
UDI-Public00841690111474
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2025
Device Catalogue NumberKC-27030
Device Lot Number35508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: KC-52054LOT NUMBER: 36028; REF: KC-52702LOT NUMBER: 27456; REF: KC-53001LOT NUMBER: 36169; REF: KC-53108 LOT NUMBER: 37331; REF: KC-54020LOT NUMBER: 30638; REF: KC-54020LOT NUMBER: 36456; REF: KC-54030LOT NUMBER: 31551; REF: KC-54030LOT NUMBER: 33691; REF: KP-0425LLOT NUMBER: 40125; REF: KP-21012LOT NUMBER: 39316; REF: KP-22214LOT NUMBER: 35492; REF: KP-37005 LOT NUMBER: 39914; REF: KP-42050LOT NUMBER: 35035; REF: KP-4205L LOT NUMBER: 38169
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexFemale